My girlfriend has started taking Klonopin. After the first day, the smell of her sweat was intense and intoxicating. It's an aphrodisiac like I've never experienced before. Has anyone else had this experience or does anyone know what causes it?
7 Aug 2012
Never heard of this before! I personally take Klonopin, and my wife never mentioned anything. It could be something indirect, such as due to the decrease in stress, the sweat produced doesn't contain the same stress producing chemicals. Just a guess. She hasn't changed her diet at all? I know that for a while a couple years back I was drinking jasmin tea all the time. After a while I had noticed that my sweat had a distinct jasmin sent to it. I also remember a friend of mine telling me about his experiences in the military. When they would go out and drink the night before, in the morning with the routine running, you could apparently smell the liquor in the sweat. I would imagine that the Klonopin (btw, it tastes oddly minty) due to the change in stress has somehow modified her odor. Interesting!!
If you find out anything more conclusive, I'd love to hear (if you remember and or have the time)!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on this pill for the past 8 months because of Endometriosis. With other birth control pills, my sex drive has varied from very low to ...
3 answers • 18 Jun 2012
Ok so im 18 , Ive been suffering with bad depression, my sex life is almost non existent, i was started on Fluoxetine 20mg today and all i keep ...
8 answers • 12 Nov 2012
It has affected my sex drive i don't even want it, its plays a role in my life and has created problem for us in the sex department and it not ...
1 answer • 13 Nov 2012
... drenched in sweat. It's really gross! Does anyone else have this and what can you do about it??
5 answers • 12 Dec 2012
When I started taking Citalopram 40 mg my sex drive has stop, how or what can I take to up my sex drive?
3 answers • 16 Feb 2013